# SDR UPS07149829

- Difficulty date: May 18, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Dirty
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ESCAPE SLIDE WILL NOT ARM.  REMOVED DEBRIS FROM FWD FLOOR FITTING CONSISTING OF SAFETY WIRE SCRAPS AND SHOP RAG STRINGS.  OPS CHECK PER 52-10-30-05F.  OK FOR SERVICE.
